Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having type 2 diabetes, peyronie's disease, enlarged prostate, chest pain, breathing problem, nausea. Treatment?

I am 45 year old male. type 2 diabetes currently seeing a few doctors ( urologist ) for peyronies disease , just had bladder scope about a month ago. It showed enlarged prostate . Today I am having chest pain in the center and a little to the right on my chest. I am having some labored breathing and a little nauseated. Feeling a little warn I in air conditioning.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

You're a Type II Diabetic and have erection issues due to Peyronies disease.
You are suffering from prostatic enlargement also.
Now you're complaining of central chest pain and more towards the right.
It is also associated with breathing difficulties and you feel warm.
Your history is quite significant.
Diabetics have increased risk of heart diseases than non diabetics.
Take an EGC and Echo and consult a cardiologist.
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor